# SDR USAASB02166

- Difficulty date: September 2, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT BY THE AFT RIGHT SERVICE DOOR INOPERATIVE.  MAINTENANCE ADJUSTED THE BULB POWER CONTACT.  OPERATIONAL CHECK GOOD.  (M)
